# SDR UF6A970608

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Feather System
- Condition: Malfunctioned
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5774 - ON SHUTDOWN LEFT PROP DID NOT FULLY FEATHER.  MAINTENANCE INSPECTED AND GROUND RAN NR 1 ENGINE.  SYSTEM OPS CHECKED GOOD.  (M)
